# SDR SWAA091102

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 68,275 hours, 61,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT SIDE EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
